Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Fever, frequent stools, small amount of urine. Taking norflox tz, gutsure. Treatment?

Hello Doctor, I have fever since last night which is around 99.8 and i suffer from frequent motion also having urge for urination but only small amount is pass through. Then i took norflox tz and Gutsure tablets with that little relief is there but for urination i still feel urge to go but only small amount passes. Color of urine is white and no burning sensation. through out day i have fever of around 99.8 ..Please advise
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  301
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Please get a urine routine done. If you have started taking the Norflox TZ, you should complete the course for a minimum of 3 days.

Also, please take Paracetamol for the fever to subside. It seems like you have continuous fever. It is wise to be examined by a doctor and treated accordingly.

You may have to also, get a blood routine examination done.

Hope this helps.

Answered: Tue, 21 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor